ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i7.20
pages 10-19

To the Problem of Determining the Set of Attainability of a Controlled Linear System

Gennadiy M. Bakan
Training and Complex "Institute of Applied System Analysis" Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine"Kiev Polytechnical Institute",Kiev
Alexey V. Sholokhov
Institute of Applied Systems Analysis of Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine “Kiev Polytechnical Institute”, Ukraine; State Enterprise of Special Instrument Engineering "Arsenal", Kiev

要約

The algorithm of construction of the set of attainability of a controlled linear system with discrete time is proposed. The algorithm is based upon the idea of the use a compression (expansion) operator of the space. Along with the assumption that a disturbance was scalar, it enabled to get the constructive solution of the problem in the class of ellipsoid sets, which approximated the exact solution, using comparatively simple analytic tools. The results of computational modeling are given.


Articles with similar content:

To Approaches for Solving Transportation Problem with Fuzzy Resources
Journal of Automation and Information Sciences, Vol.46, 2014, issue 10
Evgeniy V. Ivokhin , Barraq Subhi Kaml Almodars
Clustering of Composite Fuzzy Numbers Aggregate Based on Sets of Scalar and Vector Levels
Journal of Automation and Information Sciences, Vol.50, 2018, issue 10
Evgeniy V. Ivokhin , Dmitriy V. Apanasenko
Algorithm for Solving the Discrete Periodic Riccati Equation
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Vladimir B. Larin
On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov
On One Modification of Linear Regression Estimation Algorithm Using Ellipsoids
Journal of Automation and Information Sciences, Vol.44, 2012, issue 3
Nikolay N. Salnikov